# SDR SIMA20121011009

- Difficulty date: October 11, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 19,898 hours, 16,165 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FLOOR PROXIMITY LIGHT STRIP AT EMERGENCY EXIT WINDOW HAS BROKEN WIRES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLOOR PROXIMITY LIGHT STRIP AT EMERGENCY EXIT WINDOW IAW EMB 145 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETUNRED TO SERVICE.
